A further refinement of Mordell's bound on exponential sums

Volume 116 / 2005

Todd Cochrane, Jeremy Coffelt, Christopher Pinner Acta Arithmetica 116 (2005), 35-41 MSC: 11L07, 11L03. DOI: 10.4064/aa116-1-4

Authors

  • Todd CochraneDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail
  • Jeremy CoffeltDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail
  • Christopher PinnerDepartment of Mathematics
    Kansas State University
    Manhattan, KS 66506, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image